# SDR 7ILA2018F00000

- Difficulty date: January 3, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N68310
- Make and model: Cessna 310R
- Aircraft serial: 310R1614
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED ELECTRICAL SYSTEM FAILURE RESULTING IN PILOT PERFORMING EMERGENCY LANDING.
